BibTeX record journals/adcm/KublikC16

download as .bib file

@article{DBLP:journals/adcm/KublikC16,
  author    = {Richard A. Kublik and
               David L. Chopp},
  title     = {A locally adaptive time stepping algorithm for the solution to reaction
               diffusion equations on branched structures},
  journal   = {Adv. Comput. Math.},
  volume    = {42},
  number    = {3},
  pages     = {621--649},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10444-015-9437-9},
  doi       = {10.1007/s10444-015-9437-9},
  timestamp = {Thu, 15 Jun 2017 21:29:13 +0200},
  biburl    = {https://dblp.org/rec/journals/adcm/KublikC16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics